section of the forum is dedicated to discussions addressing injectable fillers including Restylane, Perlane, Juvederm, Radiesse, Sculptra, Silicone, Artefill, or other office-based injectable filler, except for the management of acne scarring (See Acne/Acne Scarring Forum).
Dr. Lam, How would you treat a patient with overcorrection on one side of the face? Is there any way to remove some of the filler, e.g., liposuction? Also, is there a way , beyond triamcinilone injections, to treat a hard lump in the temple area where the silicone was injected too superficially. The lump is levated and has hard scar tissue present. Also, what about an area on the cheek that feels flat and soft, but appears elevated? Thank you.
boy, overcorrected work with silicone is almost impossible to fix. if there is a very very tiny bump, you can shave it down. o/w it is really difficult to correct. i have done a lot of lip reductions, which are easy for me. but other places where silicone is placed does not afford such ease of correction. i wish i had a good answer for you. i don't believe triamcinalone (steroid) will do anything. you can try 5-FU. most docs don't know about it and may not do very much. best, sml